Archiv der Mathematik

, Volume 18, Issue 6, pp 595–596 | Cite as

A note on class numbers of lattices in quadratic spaces

  • Nobuo Nobusawa
Article
  • 25 Downloads

Keywords

Class Number Quadratic Space 

References

  1. [1]
    N. Nobusawa, On class numbers of lattices in isotropic spaces. J. reine angew. Math.227, 209–211 (1967).Google Scholar
  2. [2]
    O. T.O'Meara, Introduction to quadratic forms. Berlin 1963.Google Scholar

Copyright information

© Birkhäuser-Verlag 1967

Authors and Affiliations

  • Nobuo Nobusawa
    • 1
  1. 1.Department of MathematicsUniversity of HawaiiHonoluluUSA

Personalised recommendations